# SDR IPXA2025063081666

- Difficulty date: June 12, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 31,004 hours, 20,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1015
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT Z-100 STR: AFT CARGO COMPARTMENT FRAME AT STA 1480 AT STR 25 AND STR 26 L/H HAS A DENTS.  INSTALLED FRAME REPAIR AND STRINGER CLIP APPLIED CIC ON AFT CARGO COMPARTMENT FRAME AT STA 1480 AT STR 25 TO STR 26 L/H IAW B757-200 SRM 53-00-07-2R-5. AND AMM 51-00-59.
